# SDR MALA000448

- Difficulty date: July 24, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Contaminated
- Location: Fire Detector
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAILPIPE HOT MASTER WARNING ON LT ENGINE ILLUMINATED DURING TAKEOFF.  RAN AT APPROXIMATELY 55 KNOTS, RAN THROUGH ORH LIGHT EXTINGUISHED FEW MINUTES LATER.  ABORTED TAKEOFF.  MAINTENANCE REMOVED MOISTURE FROM FIRE DETECTION SENSOR CANNON PLUG, RAN AC ALL CHECKS GOOD AT THIS TIME.
